Have GCA. started 60mg Prednisolone in Jan 2015. Tapered, flared. Since May 2015 have been on slow taper. Experienced all the usual side effects of Pred, mood swings, weight gain, moonface (as well as some others that are irrelevant to my question) .. Have recently tapered to 9mg ... With CRP 6 (I understand this is not a an exact marker, but it works for me) .. After 10 days on 9mg I feel absolutely fine but in the last 3 or four days my moonface has reappeared with avengence... my question is.... Has my normal Adrenal cortisol kicked in and I am topping up with 9mg (making 16mg) .. Why has my moonface returned (my husband says more noticeable than before) I thank him for his honesty!! I take my Pred at 8am ... But I am an early bird.. So majority of days up at 5am... So my theory is..... My adrenals have kicked in...produce 7.5mg of cortisol at my normal waking time.. Then I am just topping it up at 8am... Thoughts please
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.